# SDR DALA2024091909236

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION RAIL DUMMY -Y189 AT LEVEL FR20 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED RAIL DUMMY -Y189 AND FASTENERS LOC. AT LEVEL FR20 TO FR24 FWD GALLEY AREA AS PER A319 SRM 51-42-11-801 AND SRM 51-72-11- 911. (0563877)
